# SDR ABXA010672

- Difficulty date: January 3, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 48,695 hours, 40,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 39248461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL OUTBOARD SLANT PANEL ATTACH ANGLE EXFOLIATED AT LOWER FASTENER.  LOCATED AND DRILLED SLANT PANEL ATTACH ANGLE IAW DC-9 SRM 51-30-5.
